MAUDE Adverse Event Report: DEPUY INTERNATIONAL LTD - 8010379 LCS HP DIST BLOCK; KNEE INSTRUMENT : RESECTION BLOCKS/DEVICES

DEPUY INTERNATIONAL LTD - 8010379 LCS HP DIST BLOCK; KNEE INSTRUMENT : RESECTION BLOCKS/DEVICES
Model Number 9505-01-118
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/23/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
(b)(6) hospital (b)(6) 2020; a cssd team member advised that the distal cutting block was apparently a bit sticky during the case.
 
Additional Manufacturer Narrative
Product complaint (b)(4).Investigation summary :no device associated with this report was received for examination.A worldwide complaint database search found no other reported incident(s) against the provided product/lot combination(s) since release for distribution.Based on previous investigations this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Corrective action was not indicated.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: the device was reviewed by depuy engineering melbourne in a-4407857 which states my assessment is that this complaint is due to wear and tear.Root cause attributed to the device being worn from normal use and servicing.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.

Brand Name
LCS HP DIST BLOCK
Common Device Name
KNEE INSTRUMENT : RESECTION BLOCKS/DEVICES
Manufacturer (Section D)
DEPUY INTERNATIONAL LTD - 8010379
st. anthony's road
leeds LS11 8DT
UK  LS11 8DT
MDR Report Key10251001
Report Number1818910-2020-15381
Device Sequence Number10880239
Product Code NJL
UDI-Device Identifier10603295224785
UDI-Public10603295224785
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9505-01-118
Device Catalogue Number950501118
Device Lot NumberJ0808
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/23/2020
Supplement Date Received by Manufacturer07/24/2020
10/05/2020
Initial Report FDA Received Date07/09/2020
Supplement Report FDA Received Date07/27/2020
10/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1